Gatifloxacin, a fluoroquinolone with extended gram-positive activity, has become extensively used in both the community and hospital environments. Unfortunately, concerns have been raised about the use of certain fluoroquinolones because of adverse drug reactions. A 44-year-old woman developed acute hepatitis while receiving gatifloxacin for chronic sinusitis. After 5 days of receiving antibiotics, the patient developed nausea, lethargy, and abdominal pain, all of which progressed over the next few days. Liver function tests were elevated, with bilirubin peaking at 9.4 mg/dl. The patient also became jaundiced. A percutaneous liver biopsy showed acute hepatitis with eosinophilic infiltrates consistent with drug-induced hepatitis. All other drugs and disease processes were ruled out as likely causes of the patient's hepatitis. Clinicians should be alerted to the possibility that hepatitis may occur with gatifloxacin administration.